# SDR AALA201809049054

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 42,044 hours, 19,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS WERE ON WITH EXIT LIGHT SWITCH IN ARM POSITION.  MAINTENANCE POWERED DOWN AIRCRAFT AND POWERED UP, WAITED FOR POWER-UP AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 24-00-00-710-003-A.
